Bad experience with Lyrica

Discussion in 'Fibromyalgia Main Forum' started by Heirloom, Jul 13, 2006.

  1. Heirloom

    Heirloom New Member

    Lyrica just didn't work for me. My rheumy put me on it a couple of weeks ago, and I took it for ten days. I finally stopped taking it a couple of nights ago. It made me feel very weak, gave me strange, tingling pains, and crazy dreams.

    Has anyone else had a similar reaction to lyrica?
  2. Kathleen12

    Kathleen12 New Member

    How much you are taking.

    A lot of people seem to be started off on too much to begin with. There ARE side effects from even small doses but with me, they stopped after a few days. My side effects were mild and just experianced a little extra sleepiness. That was with only 50mg a day.

    As I stated on another thread here, there are a lot of people who can not tolerate it at all and have to stop. But there are also alot who are just perscribed too much.

    I recommend you read the post "HELP HELP LYRICA PROBLEMS". You will also find a lot here who have taken it for a while and it hasn't helped them at all.

    Good luck and I hope you find the answers you need.
  3. Heirloom

    Heirloom New Member

    I was taking a 75 mg capsule at bedtime. I didn't realize there were lower mg capsules available. I'll check out the other lyrica thread. Maybe I should call my doctor and ask for a lower dosage. Thanks!